Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



On isomorphisms between certain non-CSL algebras

Author: Manos Papadakis
Journal: Proc. Amer. Math. Soc. 119 (1993), 1157-1164
MSC: Primary 47D25; Secondary 47A15
MathSciNet review: 1235101
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we characterize the existence of algebraic isomorphisms between certain reflexive algebras with two atom lattices. We also show by an example that these isomorphisms need not preserve certain geometric properties of their lattices.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47D25, 47A15

Retrieve articles in all journals with MSC: 47D25, 47A15

Additional Information

Keywords: Operator algebras, isomorphisms
Article copyright: © Copyright 1993 American Mathematical Society